Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (1): 010201    DOI: 10.1088/1674-1056/19/1/010201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Identifying the temperature distribution in a parabolice quation with overspecified data using a multiquadric quasi-interpolation method
Ma Li-Min, Wu Zong-Min
Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn